# SDR ABXA20121202318

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 114T220917
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT INBOARD AUX TRACK OUTBOARD LOWER PANEL ATTACH STRUT HAS SPOT OF CORROSION ON INBOARD SIDE UNDER AUX TRACK ATTACH FITTING.  STRUT CORROSION OUT OF LIMITS.  FABRICATED NEW AND INSTALLED IAW B767 SRM 51-40-2.
